EconPapers    
Economics at your fingertips  
 

Tighter bounds in triangular systems

Sung Jae Jun (), Joris Pinkse and Haiqing Xu ()

Journal of Econometrics, 2011, vol. 161, issue 2, 122-128

Abstract: We study a nonparametric triangular system with (potentially discrete) endogenous regressors and nonseparable errors. Like in other work in this area, the parameter of interest is the structural function evaluated at particular values. We impose a global exclusion and exogeneity condition, in contrast to Chesher (2005), but develop a rank condition which is weaker than Chesher's. The alternative rank condition can be satisfied for binary endogenous regressors, and it often leads to an identified interval tighter than Chesher (2005)'s minimum length interval. We illustrate the potential of the new rank condition using the Angrist and Krueger (1991) data.

Keywords: Nonparametric; triangular; systems; Control; variables; Weak; monotonicity; Partial; identification; Instrumental; variables; Rank; conditions (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(10)00226-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:161:y:2011:i:2:p:122-128

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-05-21
Handle: RePEc:eee:econom:v:161:y:2011:i:2:p:122-128